| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 113-116


M. C. Kweyu, W. A. Manyonge, A. Koross, V. Ssemaganda
      Numerical solutions of the Burgers' system in two dimensions under varied initial and boundary conditions
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5603-5615.

W. Yawai, N. Hiransakolwong
      Applying of the cross ratio to Significant increase the watermark redundancy of a text image
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5617-5637.

W. Sripanya, S. Yooyuanyong
      Mathematical inverse problem of magnetic field from exponentially varying conductive ground
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5639-5647.

H. Mohebi, A. R. Sattarzadeh
      Abstract monotone operators representable by abstract convex functions
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5649-5653.

N. Chaibi, El H. Tissir, A. Hmamed
      Delay dependent exponential stability and guaranteed cost of time-varying delay singular systems
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5655-5666.

M. Y. Waziri, Z. A. Majid, H. Aisha
      An implicit multi-step diagonal secant-type method for solving large-scale systems of nonlinear equations
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5667-5676.

W. Puninagool
      Valuations and generalized hypersubstitutions
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5677-5688.

K. Budajova, J. Czap
      Hit number of directed bipartite graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5689-5693.

T. S. Khan, A. Lahlou, A. Hassouni
      Positive sub-definite matrices over a proper cone completeness of rank one matrix
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5695-5707.

Nor Hashimah Sulaiman, Daud Mohamad
      Multi-aspect fuzzy soft sets and their properties
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5709-5718.

E. Siqueira, T. Otuki, N. da Costa Jr.
      Stock return and fundamental variables: A discriminant analysis approach
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5719-5733.

A. H. Pooi
      A model for time series analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5735-5748.

Kurmangalieva Nurgul
      The solution of economic tasks in agricultural sector by methods of mathematical modeling (by the example of east Kazakhstan area)
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5749-5753.

Kavitha Madhavan, Sundarapandian Vaidyanathan
      Identification of dominant and non-dominant states of large scale discrete-time linear systems and its applications to reduced order models
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5755-5762.

D. Khezrimotlagh, Sh. Salleh, Z. Mohsenpour
      Arash method and uncontrollable data in DEA
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5763-5768.

D. Khezrimotlagh, Sh. Salleh, Z. Mohsenpour
      A comment on theory of integer-valued data envelopment analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5769-5774.

A. Gorbenko, V. Popov
      Computational experiments for the problem of selection of a minimal set of visual landmarks
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5775-5780.

A. Gorbenko, V. Popov
      On the longest common subsequence problem
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5781-5787.

A. Barrea, M. Hernandez
      Pareto front for chemotherapy schedules
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5789-5800.

Si-sheng Yao, Li-hua Qiu
      A dynamic quasistatic contact problem for viscoelastic materials with friction and damage
      Appl. Math. Sci., Vol. 6, 2012, no. 113-116, 5801-5810.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |